# SDR 2022FA0000300

- Difficulty date: June 15, 2022
- Submitted: June 20, 2022
- Operation: General aviation
- Aircraft: N103J
- Make and model: Lear 23LEAR
- Aircraft serial: 31026
- Aircraft time: 10,739 hours, 10,577 cycles
- System (JASC): 2701 · Control Column Section
- Part: None
- Part number: AN201KP8A
- Part serial: NONE
- Condition: None
- Location: Zone 500
- Part time: 10,739 hours, 10,577 cycles
- Component: Aileron Control, NA
- Stage of operation: TX
- How discovered: V
- Nature of condition: F, O
- Precautionary procedure: D

## Discrepancy

AFTER LANDING PILOT REPORTED VERY STIFF AILERON MOVEMENT.PILOT REPORTED THEY FEEDED UP  BUT THEN STIFFENED UP ONCE AGAIN.  AIRCRAFT GROUNDED
